# SDR ASMF201605009

- Difficulty date: April 2, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 43,735 hours, 20,790 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Part number: 417A215111
- Part serial: SS
- Condition: Damaged
- Location: Galley
- Part time: 43,735 hours, 20,790 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A WATER SPILLAGE IN THE FWD GALLEY, E & E COMPARTMENT.  ACFT WAS SENT TO THE HANGAR & PERFORMED CLEANING IAW AMM 25-71-00.  GALLEY SPILLAGE CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-13, DETECTING THE DRAIN WATER LINE DAMAGED.  THE DRAIN WATER LINE WAS REPLACED IAW AMM 38-31-51, TESTED CORRECT.
